# SDR P5CA9800520

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bumper Pad
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR BOGIE BEAM TILT BUMPER CRACKED AND DAMAGED.  REMOVED AND REPLACED BUMPER PAD PER SRM 51-10-01.
